Translator Disclaimer
August 2018 Some inequalities of Jensen’s type for Lipschitzian maps between Banach spaces
Jadranka Mićić, Yuki Seo
Ann. Funct. Anal. 9(3): 384-397 (August 2018). DOI: 10.1215/20088752-2017-0054

Abstract

In this article, we consider some Jensen-type inequalities for Lipschitzian maps between Banach spaces and functions defined by power series. We obtain as applications some inequalities of Levinson type for Lipschitzian maps. Applications for functions of norms in Banach spaces are provided as well.

Citation

Download Citation

Jadranka Mićić. Yuki Seo. "Some inequalities of Jensen’s type for Lipschitzian maps between Banach spaces." Ann. Funct. Anal. 9 (3) 384 - 397, August 2018. https://doi.org/10.1215/20088752-2017-0054

Information

Received: 3 May 2017; Accepted: 13 August 2017; Published: August 2018
First available in Project Euclid: 5 January 2018

zbMATH: 06946363
MathSciNet: MR3835226
Digital Object Identifier: 10.1215/20088752-2017-0054

Subjects:
Primary: 47A63
Secondary: 47A99

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.9 • No. 3 • August 2018
Back to Top